# SDR SWAA2024121256719

- Difficulty date: November 4, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA 2024-687174<[01] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 DWG: 141A1311 SHEET: 1 REV: C SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 DWG: 141A1311 SHEET: 1 REV: C SEE INDIVIDUAL SIGN OFF BELOW TASK CARD COMPLETED
